Existence and uniqueness theorems for fourth-order boundary value problems

Tom 67 / 1997

Jolanta Przybycin Annales Polonici Mathematici 67 (1997), 59-64 DOI: 10.4064/ap-67-1-59-64

Streszczenie

We establish the existence and uniqueness theorems for a linear and a nonlinear fourth-order boundary value problem. The results obtained generalize the results of Usmani [4] and Yang [5]. The methods used are based, in principle, on [3], [5].

Autorzy

  • Jolanta Przybycin

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek